Share this:

Anyone familiar with Temazepam?

Posted by @hoagie6 in Mental Health, Mar 26, 2012

Is anyone on or have been on Temazepam? It was prescribed to me for insomnia. It worked once. The few other times I've taken it have caused such extreme anxiety and panic attacks, last night I seriously thought I was going to need my hubby to bring me to the hospital.
I have tried so many things to help me sleep and nothing works. I have a high tolerance to medications... it seems it runs in my family. Of course if I tell a Dr that I sound like I'm looking for meds when all I want is to sleep like a normal person!
Anyways, thanks for listening!

Tags: mental health, sleep problems, drug side effects

China and tripolar 1 like this

Posted by @roxie43, Mar 26, 2012

Nice explanation


Posted by @roxie43, Mar 27, 2012

Please make sure you discuss with doc before stopping meds. Docs like to titrate one off meds. Momentum did a wonderful job educating you about the medication... just keep in mind that all forms of treatment have there pros n cons and most meds have side effects.
I know people who take this medication who do extremely well.
please speak with doc.


Posted by @roxie43, Mar 27, 2012

Restoril is a short acting benzo that is used to help with sleep but also helps with anxiety. Have you ever tried; trazadone, seroquel, ambien or remeron? Some are sleep meds other's help with depression but are sedating and if taken at bedtime help you sleep.
Remeron is my favorite and the only medicine out of all anti-depressents that has helped my depression and sleep. Only downside ......weight gain.


Posted by @china, Mar 29, 2012

Didnt work for me. Lunesta is great but pricey. Hope you find a prescription that does not ad stress. Thanks


Posted by @kc9djn, Apr 24, 2012

Hello. I have suffered from insomnia since my 20's, and I am now 46. It started working midnights, and the DR. Prescribed me temazepam. It worked wonders, but It got to a point where I could not sleep without the drug daily, which I took for 20 years. The problem occurrred when my DR. retired, and was referred to another, and the new dr decided that it wa not good to take, and abruptly stopped this medication. I did not have any option (disabled,income), to get back on the drug. I have to say the withdrawal from these types of medications are hell on earth, I did not sleep for a year,I lost 40 lbs, I had seizures, and eventually hospitalized. I would say to take this drug, by my experience no more than 3 times a week,dependence on the drug for sleep develops rapidly, and if you ever take it long term, plead to the dr if he decides to abruptly discontinue, to taper you from this drug. I am now back on this drug, I never,two years, recovered from the discontinuation. I hope this helps. these types of pills are great, as needed, not a daily basis. I hope this helps. I would not wish what I went through with this drug on my worst enemy. I hope you can find a way to sleep, since insomnia is an awful thing.

Please login or become a member to post a comment.